# SDR UPS09854420

- Difficulty date: January 23, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 179894
- Part serial: C47
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED.  PITCH TRIM FAILED IN EXTENDED POSITION IN FLIGHT.  R&R PTC ACTUATOR PER MM 27-30-07-2
